Call Us With No Obligation
(877) 446-9001
24 Hours/ 7 days a week

Contact us to start your claim today



Fentanyl (Duragesic)MethadoneOxyContin (oxycodone)Vicodin (hydrocodone)Dilaudid (hydromophone)Other

captcha

Yes I agree to the Terms & Conditions

Recent Articles

Click here for more

FDA orders new fentanyl warning labels following children’s accidental overdose deaths

The Food and Drug Administration has announced that it will require companies who sell the fentanyl pain patch to issue a new warning label in order to prevent accidental overdoses from the powerful painkiller drug. The agency ordered the new fentanyl warning labels after the deaths of two children from accidental fentanyl overdoses.

Fentanyl is an extremely powerful opioid painkiller—about 80-100 times more powerful than morphine. Because of this extreme potency, care must be used when disposing of the patch in order to prevent it from being accidentally discovered by children. Exposure to even a small amount of fentanyl gel can lead to a fatal overdose in children.

The FDA’s new fentanyl warnings will be printed in several bright colors in order to be more easily read by patients. The new warnings must also be printed in long-lasting ink in order to prevent information about the name and the strength of the drug to wear off with age.

Family members whose loved ones have died from an accidental fentanyl overdose—including the parents of children killed by fentanyl—have filed lawsuits against the manufacturers of the pain patch, as well as doctors who have improperly prescribed the drug to patients. Individuals whose loved ones have been the victim of a fentanyl overdose may wish to speak with a lawyer to find out more about whether they may be eligible to file a case.